RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2013, том 16, выпуск 1, страницы 134–150 (Mi adm442)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

The monoid of endomorphisms of disconnected hypergraphs

Yuriy V. Zhuchok

Department of Mathematical Analysis and Algebra, Luhansk Taras Shevchenko National University, Oboronna str., 2, 91011 Luhansk, Ukraine

Аннотация: We prove that the monoid of endomorphisms of an arbitrary disconnected hypergraph is isomorphic to a wreath product of a transformation semigroup with a certain small category. For disconnected hypergraphs we also study the structure of the monoid of strong endomorphisms and the group of automorphisms.

Ключевые слова: monoid of endomorphisms, monoid of strong endomorphisms, group of automorphisms, hypergraph, wreath product.

Полный текст: PDF файл (233 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 08A05
Поступила в редакцию: 13.02.2012
Исправленный вариант: 30.03.2013
Язык публикации: английский

Образец цитирования: Yuriy V. Zhuchok, “The monoid of endomorphisms of disconnected hypergraphs”, Algebra Discrete Math., 16:1 (2013), 134–150

Цитирование в формате AMSBIB
\RBibitem{Zhu13}
\by Yuriy~V.~Zhuchok
\paper The monoid of endomorphisms of disconnected hypergraphs
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 1
\pages 134--150
\mathnet{http://mi.mathnet.ru/adm442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184706}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm442
  • http://mi.mathnet.ru/rus/adm/v16/i1/p134

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ю. В. Жучок, Е. А. Тоичкина, “Полугруппы эндотопизмов отношения эквивалентности”, Матем. сб., 205:5 (2014), 37–54  mathnet  crossref  mathscinet  zmath  adsnasa  elib; Yu. V. Zhuchok, E. A. Toichkina, “The endotopism semigroups of an equivalence relation”, Sb. Math., 205:5 (2014), 646–662  crossref  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:163
    Полный текст:94
    Литература:29
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020